| Catalog Number |
550025B114 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Burn(s) (1757)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 2 events for the failure: overheating of device, 2 events had minor injury/illness/impairment.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 2 events were reported for this quarter.Product return status, 2 devices had investigation types that have not yet been determined.Evaluation findings (results/components), 1 device: results pending completion of investigation / tip, 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition, 2 devices: product disposition is not yet determined.Additional information, 2 devices were labeled for single-use, 2 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99414.Supplemental rationale.Corrected data: b5, h6, h11.2 previously reported events were included in this follow-up record.Product return status.1 device was received.1 device was not available for evaluation.Evaluation findings (results/components) 1 device: overheating problem identified / tip.1 device: no findings available / part/component/sub-assembly term not applicable.Product disposition.1 device: scrapped by stryker.1 device: product not received.
Event or Problem Description
No change.